# SDR DALA2016060304320

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE TO ATTACH LT AFT ENGINE PYLON SUPPORT BULKHEAD, BS Y=1022 BETWEEN LONGERONS 6 TO 7L ALSO LONGERONS 16 TO 17L. ANGLES WERE REPLACED IAW SRM 51-41-02, 51-41-05, AND 51-10-14, PAR. 21 AND 15.
